Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Perhaps you can help Chemist? SAW

Posted by chemist on August 28, 2004, at 20:11:51

In reply to Perhaps you can help Chemist?, posted by SAW on August 26, 2004, at 2:48:12

> Hello Chemist
>
> What are the dangers, if any, of taking
> d-norpseudoephedrine HCI and Efexor XR? Could one rule out actions of the other?
>
> Regards
> Sabrina

hello there, chemist here....please accept my apologies for not responding earlier. in response, i would recommend staying away from the combo you propose, as i would expect increase in blood pressure etc. as a result. are you feeling sluggish on the effexor alone? please advise, and again, apologies for being absent....all the best, chemist


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:chemist thread:382439
URL: http://www.dr-bob.org/babble/20040825/msgs/383459.html